KOPS - The Institutional Repository of the University of Konstanz

Dependence on the Background Viscosity of Solutions to a Prototypical NonStrictly Hyperbolic System of Conservation Laws

Dependence on the Background Viscosity of Solutions to a Prototypical NonStrictly Hyperbolic System of Conservation Laws

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

FREISTÜHLER, Heinrich, Valentin PELLHAMMER, 2020. Dependence on the Background Viscosity of Solutions to a Prototypical NonStrictly Hyperbolic System of Conservation Laws. In: SIAM Journal on Mathematical Analysis. Society for Industrial and Applied Mathematics (SIAM). 52(6), pp. 5658-5674. ISSN 0036-1410. eISSN 1095-7154. Available under: doi: 10.1137/20M1323047

@article{Freistuhler2020Depen-52376, title={Dependence on the Background Viscosity of Solutions to a Prototypical NonStrictly Hyperbolic System of Conservation Laws}, year={2020}, doi={10.1137/20M1323047}, number={6}, volume={52}, issn={0036-1410}, journal={SIAM Journal on Mathematical Analysis}, pages={5658--5674}, author={Freistühler, Heinrich and Pellhammer, Valentin} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52376"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Pellhammer, Valentin</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-13T10:38:17Z</dc:date> <dcterms:title>Dependence on the Background Viscosity of Solutions to a Prototypical NonStrictly Hyperbolic System of Conservation Laws</dcterms:title> <dc:language>eng</dc:language> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-13T10:38:17Z</dcterms:available> <dcterms:abstract xml:lang="eng">This paper studies a nonstrictly hyperbolic system of conservation laws in one space dimension which has been proposed in the literature as mathematically natural and as a model of magnetohydrodynamic (MHD) turbulence. It is shown that the associated Riemann problem possesses a one-parameter family of different solution operators, each of which corresponds to a different ratio of two dissipation parameters that in the MHD interpretation correspond to coefficients of fluid viscosity and electrical resistivity.</dcterms:abstract> <dcterms:issued>2020</dcterms:issued> <dc:creator>Freistühler, Heinrich</dc:creator> <dc:contributor>Pellhammer, Valentin</dc:contributor> <dc:contributor>Freistühler, Heinrich</dc:contributor> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52376"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account